# SDR F3LA201909200116

- Difficulty date: September 17, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 53,629 hours, 23,021 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Pipe
- Part number: D2621012400400
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 53,629 hours, 23,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPENCY: PIPE P/N D2621012400400,  CRACKED FIRE BOTTLE DISCHARGE LINE, NUMBER 1 ENGINE PYLON. REFERENCE IPC 26-21-06-01D ITEM 310.
CORRECTIVE ACTION: REMOVED AND REPLACED PIPE NUMBER 1 ENGINE FIRE BOTTLE TUBE. PERFORMED LEAK CHECK AMM 26-21-49-400-002-A. GUAGE #F9TAB6174C DUE 07/20.
